Florida, 2014Hail and Damaging Winds in Florida, May 25, 2014
May 25, 2014 · NWS JAX · 6 events in 4 counties and zones
A cold front over southeast Georgia combined with the sea breezes and cold upper level temperatures of -14 deg C at 500 mb all phased over the area to produce scattered severe thunderstorms during the afternoon and evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front over southeast Georgia combined with the sea breezes and cold upper level temperatures of -14 deg C at 500 mb all phased over the area to produce scattered severe thunderstorms during the afternoon and evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at May 25, 1:40 PM EST, 1 hour 54 minutes earlier.
Area forecast discussion, May 25, 1:40 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT SUN MAY 25 2014
...STRONG THUNDERSTORMS POSSIBLE THIS EVENING ALONG THE INTERSTATE
75 CORRIDOR...
.SHORT TERM...THRU MONDAY NIGHT...
THIS EVENING...SHORTWAVE ENERGY DEPICTED OVER FLORIDA PANHANDLE WILL
SHIFT EASTWARD THIS EARLY EVENING OVER THE NE FLORIDA AND SE GEORGIA
REGION. THE FL EAST COAST SEABREEZE IS STARTING TO BE ABOUT HALF WAY
THROUGH THE COASTAL COUNTIES THIS AFTERNOON AND CONTINUES TO MOVE
WESTWARD. WHILE AT THE SAME TIME THE WEST COAST SEA BREEZE OVER THE
NATURE COAST IS STARTING TO WORK ITS WAYS NORTH AND EAST BISECTING
LEVY AND DIXIE COUNTIES. THESE TWO BOUNDARIES WILL LIKELY MEET
SOMEWHERE IN THE I-75 VICINITY THIS EARLY TO MID EVENING.
AGAIN...SOUNDINGS INDICATE COOL DRY MID LEVEL LAYER AND SOME
INVERTED V NATURE TO THE SOUNDING WHICH INDICATES SOME POSSIBILITY
THAT SOME STORMS MAY HAVE DOWNBURST TYPE OF GUSTS AND SMALL HAIL
WITH HEIGHTENED LAPSE RATES. ALSO A DEBILITATED STATIONARY FRONT
EXTENDS FROM JACKSON TN TO ATLANTA TO AMELIA ISLAND. SFC DEWPOINTS
CONTINUE TO BE IN THE MID 60S TO MID 70S ACROSS THE REGION. THE MOST
UNSTABLE CAPE CONTINUES TO BE NEAR 4000 J/KG WITH MIXED LAYER CAPE
AROUND 2000 TO 2500 J/KG ACROSS SE GA AND ALSO THE SUWANEE VALLEY.
TSTM ACTIVITY WILL INCREASE IN AREAL COVERAGE AND INTENSITY OVER THE
I-75 CORRIDOR WITH GUSTY WINDS APPROACHING STRONG TO SEVERE
LEVELS...SMALL HAIL...LOCALIZED HEAVY RAIN AND DANGEROUS CLOUD TO
GROUND LIGHTNING. LOCALIZED WIND DAMAGE IS POSSIBLE WITH STRONGER
DOWNBURSTS. THE PEAK OF THIS ACTIVITY SHOULD BE BETWEEN 4 AND 9 PM
THIS EVENING. SOME STORMS WILL MOST LIKELY PRODUCE 35 TO 45 MPH
WINDS. CONCERNED ABOUT THE PROSPECTS OF A FEW STORMS APPROACHING 50
TO 70 MPH DURING THE LATE AFTERNOON AND MID EVENING ACROSS THE I-75
CORRIDOR...INTERIOR SE GA AND SUWANEE VALLEY. THERE IS A SECONDARY
SHORT WAVE ACROSS TN THAT MAY SLIDE SOUTH ACROSS GA. WE WILL
CONTINUE TO MONITOR THIS SHORTWAVE WHICH A COUPLE MODELS INDICATE A
MCS DEVELOPING WITH OUTFLOW PROTRUDING SOUTHWARD PERHAPS PROVIDING A
SECOND ROUND OF CONVECTION DURING THE OVERNIGHT HOURS.
FOR MEMORIAL DAY...UPPER RIDGE MOVES EASTWARD CLOSER TO FORECAST
AREA...EXPECT COLLISION OF SEA BREEZES IN CENTER OF FL PENINSULA BY
LATE AFTERNOON WITHIN UNSTABLE AIRMASS. SHOULD SEE ISOLATED TO
SCATTERED T-STORMS OVER THE AREA...WITH PERHAPS GREATEST COVERAGE
ALONG I-75 CORRIDOR. A FEW STRONG STORMS ARE POSSIBLE WITH STRONG
DOWNBURST WINDS THE MAIN THREAT. SIMILAR HIGH TEMPS MONDAY COMPARED
TO SUNDAY...UPPER 80S EAST...LOWER 90S WESTERNMOST AREAS.
.LONG TERM...TUE THRU SUN...UPPER RIDGE BUILDS OVER AREA TUE WITH
ANOTHER ROUND OF WIDELY SCATTERED LATE AFTERNOON T-STORMS DUE TO
SEA BREEZES. HIGH TEMPS IN UPPER 80S TO AROUND 90.
UPPER RIDGE WEAKENS SLIGHTLY FOR REMAINDER OF WEEK AS WEAK
SHORTWAVES MOVE OVER THE AREA. CONTINUED CHANCE OF AFTERNOON/EARLY
EVENING T-STORMS EACH DAY WITH NO SIGNIFICANT CHANGE IN
TEMPERATURES.
.AVIATION...SCATTERED THUNDERSTORMS ARE POSSIBLE NEAR THE TERMINALS
FROM 19Z TO 02Z...WITH BULK OF ACTIVITY ENDING AROUND 01Z-02Z WITH
KGNV BEING THE STRAGGLER ENDING AROUND 03Z OR 04Z. CONVECTION WILL
BE DIURNALLY DRIVEN DESPITE THE LATE START AND WILL LINGER A LITTLE
LONGER THROUGH 02Z...BUT WANE AFTER 03Z-04Z. SOME DEBRIS CLOUDINESS
WILL LINGER THROUGH THE LATE EVENING AND OVERNIGHT HOURS. VFR
CONDITIONS AND LIGHT WINDS EXPECTED OVERNIGHT. DIURNAL CONVECTION IS
EXPECTED AGAIN MEMORIAL DAY...INITIATED WITH THE SEABREEZE.
&&
.MARINE...ONSHORE FLOW WILL PREVAIL THROUGH MONDAY AS SURFACE
HIGH PRESSURE BUILDS OFFSHORE OF THE SOUTHEAST ATLANTIC COAST. ESE
WINDS 10-15 KTS WITH COMBINED SEAS 1-3 FT WILL PREVAIL. WINDS VEER
TO SOUTH MON NIGHT INTO TUE...AND SOUTHWEST WED...AS THE HIGH
SETTLES SOUTH OF THE WATERS AND A TROUGH DEEPENS ALONG THE
ATLANTIC SEABOARD.
RIP CURRENTS: LOW RISK EXPECTED THIS AFTERNOON AND MEMORIAL DAY
AS SEAS REMAIN IN THE 1-2 FOOT RANGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 66 89 68 88 / 40 50 40 40
SSI 70 83 71 83 / 20 20 10 40
JAX 69 88 69 89 / 20 20 10 40
SGJ 71 83 71 84 / 20 20 10 30
GNV 68 90 68 90 / 40 40 30 30
OCF 69 91 68 91 / 50 40 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
CORDERO/WOLF
Hazardous weather outlook, May 25, 4:04 AM EST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 AM EDT SUN MAY 25 2014
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-260915-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
504 AM EDT SUN MAY 25 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
PATCHES OF LOCALLY DENSE FOG WILL BE POSSIBLE DURING THE EARLY
MORNING HOURS...MAINLY AT INLAND LOCATIONS.
SCATTERED SLOW-MOVING AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED...MAINLY AT INLAND LOCATIONS. A FEW STRONG THUNDERSTORMS
ARE POSSIBLE FROM LATE AFTERNOON THROUGH THE EARLY EVENING HOURS
ALONG THE INTERSTATE 75 CORRIDOR AND THE SUWANNEE VALLEY. STRONG
WIND GUSTS...SMALL HAIL...FREQUENT LIGHTNING STRIKES...AND LOCALLY
HEAVY DOWNPOURS BEING THE PRIMARY THREATS.
RIVER FLOODING CONTINUES ALONG PORTIONS OF THE SANTA FE RIVER
BASIN.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING
FROM MONDAY THROUGH FRIDAY. THUNDERSTORMS ON MONDAY AFTERNOON AND
EVENING WILL BE SLOW-MOVING...WITH LOCALLY HEAVY DOWNPOURS
AND FREQUENT LIGHTNING STRIKES POSSIBLE...MAINLY DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS AT INLAND LOCATIONS.
RIVER FLOODING WILL CONTINUE TO SLOWLY SUBSIDE ON THE SANTA FE
RIVER BASIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
NELSON
In the hours before
Special weather statement, May 25, 3:00 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EDT SUN MAY 25 2014
FLZ040-252030-
MARION-
400 PM EDT SUN MAY 25 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MARION COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM EDT...
AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF OCALA AIRPORT...
MOVING SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND OCALA AIRPORT...RAINBOW LAKES ESTATES AND DUNNELLON
THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2901 8241 2901 8242 2904 8247 2903 8252
2905 8254 2916 8254 2928 8220 2908 8210
2898 8235
TIME...MOT...LOC 2000Z 066DEG 21KT 2914 8228
SHULERSpecial weather statement, May 25, 3:05 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT SUN MAY 25 2014
FLZ032-252045-
CLAY-
405 PM EDT SUN MAY 25 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM EDT...
AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF OAKLEAF PLANTATION...
MOVING SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND OAKLEAF PLANTATION...LAKESIDE...DOCTORS INLET...ASBURY
LAKE...MIDDLEBURG...CAMP BLANDING AND PENNEY FARMS THROUGH 445 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2997 8177 2997 8204 3018 8203 3018 8176
TIME...MOT...LOC 2006Z 011DEG 8KT 3012 8187
SHULER
Special weather statement, May 25, 3:07 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT SUN MAY 25 2014
FLZ035-252045-
GILCHRIST-
407 PM EDT SUN MAY 25 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM EDT...
AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF BELL...MOVING EAST
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
TRENTON AND BELL THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2979 8290 2983 8266 2956 8266 2956 8274
2956 8277 2958 8278 2959 8291
TIME...MOT...LOC 2008Z 255DEG 11KT 2970 8277
SHULERSpecial weather statement, May 25, 3:08 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT SUN MAY 25 2014
GAZ136-252100-
WAYNE-
408 PM EDT SUN MAY 25 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500
PM EDT...
AT 409 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES NORTH OF DOCTORTOWN...MOVING
SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ODUM...JESUP...GARDI AND DOCTORTOWN THROUGH 500 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8199 3180 8196 3177 8195 3176 8191
3173 8190 3171 8187 3168 8185 3166 8181
3163 8177 3152 8178 3165 8211 3180 8200
TIME...MOT...LOC 2009Z 025DEG 5KT 3177 8188
HESSSpecial weather statement, May 25, 3:16 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT SUN MAY 25 2014
FLZ036-037-252100-
ALACHUA-PUTNAM-
416 PM EDT SUN MAY 25 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 500 PM
EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF JOHNSON...MOVING
WEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MELROSE LANDING...PUTNAM HALL...MANNVILLE...JOHNSON...
INTERLACHEN...MELROSE...ORANGE HEIGHTS...LOCHLOOSA AND GROVE PARK
THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2948 8217 2976 8219 2975 8205 2973 8205
2972 8205 2972 8203 2974 8200 2973 8188
2952 8185
TIME...MOT...LOC 2017Z 081DEG 7KT 2962 8200
SHULERLocal storm report, May 25, 3:23 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL NAHUNTA 31.21N 81.98W
05/25/2014 E0.25 INCH BRANTLEY GA 911 CALL CENTER
BRIEF PEA-SIZE HAIL EVENT IN CITY.
&&
MMEvent by event
3 hail, 2 thunderstorm wind, 1 funnel cloud. Local standard time, as filed.
Thunderstorm Wind, Gilchrist
- When
- May 25, 3:34 PM EST
- Where
- Gilchrist County, 2.16 mi NNW of Tyler
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.680, -82.780
A tree was blown down at County Road 232 and Southeast 21st Terrace. Marble size hail was also observed.
Funnel Cloud, Gilchrist
- When
- May 25, 4:13 PM EST
- Where
- Gilchrist County, 0.91 mi NE of Bell
- Reported by
- Law Enforcement
- Coordinates
- 29.760, -82.860
Thunderstorm Wind, Alachua
- When
- May 25, 4:30 PM EST
- Where
- Alachua County, 1.2 mi W of Gainesville North
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 29.670, -82.340
Numerous trees were blown down throughout Gainesville. Reports including trees of 15-20 inches in diameter blown down at NW 21st Avenue and 77th Street, a 2 ft diameter tree down across SW 35th Place, a tree down on a vehicle one SW 13th Street, tree down at NW 13th Terrace and NW 6th Place, tree down at 7300 Lakeshore Drive and a 12-15 inch diameter tree down at SW 8th Place and SW 60th Terrace, and a 12 inch diameter tree down on SE 15th Street.
Hail, Alachua
- When
- May 25, 4:45 PM EST
- Where
- Alachua County, 0.69 mi S of La Crosse
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.840, -82.400
Hail, Union
- When
- May 25, 5:10 PM EST
- Where
- Union County, 0.6 mi W of Duke
- Measured
- 1 in hail
- Reported by
- State Official
- Coordinates
- 29.970, -82.410
Hail, Columbia
- When
- May 25, 5:42 PM EST
- Where
- Columbia County, 1.38 mi ENE of Bass
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.110, -82.680
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Debris Flow in Colorado, May 25, 20143 deaths · $25,000 · 1 event
- Rip Current in Texas, May 25, 20141 death · 2 injured · 1 event
- Hail and Damaging Winds in Georgia, May 25, 2014$761,000 · 2 in hail · 28 events
- Tornado and Flash Flooding in Texas, May 25 to 26, 2014$61,000 · EF0 · 16 events
- Damaging Wind and Heavy Rain in Kentucky, May 25, 2014$28,000 · 61 kt wind · 2 events
- Tornado and Flash Flooding in Texas, May 25, 2014$17,000 · EF0 · 12 events
- Flood in Colorado, May 25 to 31, 2014$25,000 · 1 event
- Flash Flooding and Flooding in Florida, May 25 to 29, 2014$6,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in Florida, May 25, 2014$11,000 · 1.5 in hail · 11 events
- Hail in Connecticut, May 25, 20141 injured · 1.75 in hail · 4 events
- Hail in Massachusetts, May 25, 2014$5,000 · 1.75 in hail · 9 events
- Hail and Damaging Wind in Georgia, May 25, 20141.25 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 513975, 513943, 515173, 513944, 513954, 513963.